MiguelFreeman: Question about Lexapro – Page 11 – Introductions and updates

By | May 25, 2018


Miguel,

Mona is 100% right!

Miguel, I follow every person I left a comment on, and so do other mods, so you do not have to  click on “quote”  every time, If you want to know, mods are interchangeable, so if Alto , or for example, a different mod pops in, they might answer instead, so no quote is ever needed.  If you look at most other threads,  you might notice we most people not use “quote”, except to use it for a small section of the message that is important, or like in the case above, where I had to translate the entire message so everyone could understand, it is nice to have them both in the same post.  Using quote all of the time can make it hard for anyone reading your thread to see what your journey was to read, because you are repeating it all, and makes it 2x as long to scroll through. I have found out that many people simply give up, and do not read threads that have everything repeated.   I know when I was in severe WD myself, just reading only what people typed was almost too much, my brain could not handle any extra text in a box (I had to use a piece of paper folded in half to cover up anything extra…  I could not watch TV, or even read books, so that is another reason to not use the quote button, for others in WD.   Now, sine this is your thread, for ME to talk to mona, I will put her name, which you will see highlighted in blue, to get her attention, something you can do if you have not talked to her in a while.  You can either go to her thread to write to her, PM her in Portuguese, if you like, and ask her to read your thread, if you like.  Hope this helps you!!

 

Now when I say hold 2 months, or another mod suggests that, what we mean literally is “hold 2 months and then re-evaluate.”  It does not mean wait 2 months, and start tapering on 2 months and one day.  Mona could be right, you MAY need to hold for several months, if your symptoms slowly get better, then resume, but lets see what your symptoms do.    Lexapro is 2x as strong  than other AD’s.  You made some  major, major changes, and then started tapering without waiting very long.  The way you feel now is most likely due to your original drop vs the BrassMonkey Slide part. You may have to hold for several months.  Benzodiazipine WD and AD WD is what I went through before I started here, and I will say they are very similar, I could not do anything, so I just had to wait until my symptoms got better, and it was tough, but not as tough as if I had not been on a low dose of a benzo(AD was first, then I switched to Lexapro, which saved me, but a bad decision was made, and I went right into severe Benzo WD a month later).  Note: some things happen in life that are stressful, so you might choose to hold while going through the stress (breaking up with a friend, a sick family member, etc), because being stressed out generally causes our symptoms to ramp up.  I was supposed to start tapering already, but I had 2 relatives die this year alone (one last month), and I have court coming up, and I do not wish to be in withdrawal when doing that.

 

 You can get through these windows and waves.  Windows, as you probably remember, are when you feel good, waves, when you feel bad. Your body is still recovering from your huge drop, and it might take a little while.  Please be patient.  Keep us updated to your exact syptoms, and how severe they are every so often. I understand resuming smoking.  I had wondered if that was going to be a issue.  Some people can quit, some cannot.  I know you were vaping, the most recent literature says that is better than smoking, but you do your own research and decide, you will be getting nicotine either way.

 

Be well!

Skeeter



Source link

Leave a Reply

Your email address will not be published. Required fields are marked *